# SDR CA080707004

- Difficulty date: May 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,027 hours
- Engine: Pwc PW306C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99144111
- Condition: Cracked
- Location: Cockpit
- Part time: 1,114 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT FOR LANDING THE PILOT NOTED A LT WINDSHIELD INOP ICAS MSG AND SHORTLY AFTER THE PILOTS WINDSHIELD OUTER PANE SHATTERED. THE ACFT LANDED WITHOUT FURTHER PROBLEMS AND THE ACFT WAS FLOWN TO A SERVICE CENTER WHERE THE WINDSHIELD WAS REPLACED.
